# SDR SWAA2025120430914

- Difficulty date: November 1, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 65,270 hours, 39,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT BRACKET ON PNEUMATIC DUCT LOCATED BS 540,  LBL 6 IN AIR CONDITIONING BAY.  REPLACED SUPPORT BRACKET ON PNEUMATIC DUCT IAW SOPM 20-50-01, REV 39, AND DWG 212A1101, SHEET 3.
